Journal article
A general theory of linear cosmological perturbations: bimetric theories
- Abstract:
- We implement the method developed in [1] to construct the most general parametrised action for linear cosmological perturbations of bimetric theories of gravity. Specifically, we consider perturbations around a homogeneous and isotropic background, and identify the complete form of the action invariant under diffeomorphism transformations, as well as the number of free parameters characterising this cosmological class of theories. We discuss, in detail, the case without derivative interactions, and compare our results with those found in massive bigravity.
- Publication status:
- Published
- Peer review status:
- Peer reviewed
Actions
Access Document
- Files:
-
-
(Preview, Accepted manuscript, pdf, 317.2KB, Terms of use)
-
- Publisher copy:
- 10.1088/1475-7516/2017/01/047
Authors
- Publisher:
- Institute of Physics
- Journal:
- Journal of Cosmology and Astroparticle Physics More from this journal
- Volume:
- 2017
- Issue:
- 01
- Pages:
- 047
- Publication date:
- 2017-01-01
- Acceptance date:
- 2017-01-11
- DOI:
- EISSN:
-
1475-7516
- Keywords:
- Pubs id:
-
pubs:648383
- UUID:
-
uuid:9b5d20b5-4dc6-4b5b-bee1-1a068cf00b0b
- Local pid:
-
pubs:648383
- Source identifiers:
-
648383
- Deposit date:
-
2018-01-23
Terms of use
- Copyright holder:
- IOP Publishing Ltd and Sissa Medialab srl
- Copyright date:
- 2017
- Notes:
- © 2017 IOP Publishing Ltd and Sissa Medialab srl
If you are the owner of this record, you can report an update to it here: Report update to this record